MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3501251BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Autoimmune Disorder (1732); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On may 01, 2024, mentor received additional information regarding the patient's explantation.It was reported that the patient's left side was only explanted; not the right side.Since this report is for the patient's right side, code f12 has been added in section h6-health effect - impact code to reflect this additional information.It was also reported by the patient that on (b)(6) 2024 she got tested once again and was diagnosed with raynaud's.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 50-year-old caucasian female patient underwent a breast augmentation revision with two 125cc mentor memorygel breast implant and experienced a rupture on the left side post-operatively.It was also reported that the patient experienced generalized illness symptoms including being tired, lethargic, having unspecified sickness, and having unspecified autoimmune issues.As a result, the patient is to undergo bilateral device explantation on (b)(6) 2024.This report is for the right side device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illness.H6 health effect - clinical code e2402: generalized illness.Section d6b.Explantation date: (b)(6) 2024.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 21, 2024, after clinical review, mentor determined that since the patient reporting having raynaud's syndrome, the health effect - clinical code in section h6 has been updated to e0401-autoimmune disorder to better capture this information more accurately.Manufacturer¿s reference number: (b)(4).